Electron. J. Diff. Equ., Vol. 2010(2010), No. 70, pp. 1-15.

One-dimensional adhesion model for large scale structures

Kayyunnapara Thomas Joseph

We discuss initial value problems and initial boundary value problems for some systems of partial differential equations appearing in the modelling for the large scale structure formation in the universe. We restrict the initial data to be bounded measurable and locally bounded variation function and use Volpert product to justify the product which appear in the equation. For more general initial data in the class of generalized functions of Colombeau, we construct the solution in the sense of association.

Submitted January 30, 2010. Published May 17, 2010.
Math Subject Classifications: 35A20, 35L50, 35R05.
Key Words: Adhesion approximation; large scale structure

An addendum was attached on September 20, 2013. It corrects a mistake in the statement of Theorem 3.1; the proof remains the same.

Show me the PDF file (276 KB), TEX file, and other files for this article.

Kayyunnapara Thomas Joseph
School of Mathematics
Tata Institute of Fundamental Research
Homi Bhabha Road, Mumbai 400005, India
email: ktj@math.tifr.res.in

Return to the EJDE web page